Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Q-curves and their Manin ideals

Autor
Gonzalez, J.; Lario, J.-C.
Tipus d'activitat
Article en revista
Revista
American journal of mathematics
Data de publicació
2001-03
Volum
123
Número
3
Pàgina inicial
475
Pàgina final
503
URL
https://www.jstor.org/stable/25099067 Obrir en finestra nova
Resum
Let C be an elliptic curve over Q and let ¿ denote its Néron differential (uniquely determined up to sign). According to a conjecture of Manin-Stevens, there is a modular parametrization $\pi \colon X_{1}(N)\rightarrow C$ defined over Q such that the so-called Manin constant c(p) is equal to 1. The constant c(p) is defined by the equality p*(¿) = c(p)f(q)dq/q, where f is a normalized newform of weight 2 on $\Gamma _{1}(N)$. In this paper we propose a generalization of the Manin constant as a ...
Grup de recerca
TN - Grup de Recerca en Teoria de Nombres

Participants